# SDR CALA2020103001229

- Difficulty date: October 29, 2020
- Submitted: October 30, 2020
- Operation: Air carrier
- Aircraft: N26970
- Make and model: Boeing 787-9
- Aircraft serial: 60146
- Aircraft time: 15,125 hours, 1,346 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD AILERON INBOARD LOWER AREA FOUND DELAMINATION.  REFER NON-ROUTINE NR 9416347, SPEC NO.B787-06-3-006 9.  REPLACED LT WING OUTBOARD AILERON, AS PER AMM DMC -B787-A-27-11-23-00A-520A-A REV 139 & AMM DMC-B787-A-27-11-23-00 A-720A-A REV 139.  ROTABLE PARTS CHANGE WAS INDICATED-TT NR 1895008 SN OFF 0624 AILERON, ASSEMBLY OFF 79-5760-9-0002 0624 ON 79-5760-9-0002 0204.
